Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 49, Number 1 (2019), 211-233.
Practical stability analysis with respect to manifolds and boundedness of differential equations with fractional-like derivatives
In this paper, a new approach for studying the practical stability and boundedness with respect to a manifold of the solutions of a class of fractional differential equations is applied. The technique is based on the recently defined ``fractional-like derivative'' of Lyapunov-type functions. Sufficient conditions using vector Lyapunov functions are established. Examples are also presented to illustrate the theory.
Rocky Mountain J. Math., Volume 49, Number 1 (2019), 211-233.
First available in Project Euclid: 10 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Martynyuk, Anatoliy; Stamov, Gani; Stamova, Ivanka. Practical stability analysis with respect to manifolds and boundedness of differential equations with fractional-like derivatives. Rocky Mountain J. Math. 49 (2019), no. 1, 211--233. doi:10.1216/RMJ-2019-49-1-211. https://projecteuclid.org/euclid.rmjm/1552186959